# SDR DHL9880403C

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, LOWER FUSELAGE CENTER WING SECTION  NR 161L PANEL 10 PERCENT DELAMINATED.  REPAIRED PER SRM 51-1-21 AND REINSTALLED.  N/R 0071
